page:catalog cmsSingletone: homeIdentifier: show: homepage:

Paracetamol Osteo-Tab Blisters 96 Tablets

Paracetamol Osteo-Tab Blisters 96 Tablets

$5.99
rrp $6.99
save 14%

SKU: 365026

ADD QUANTITY

Out of stock



Be the first to review this product

Paracetamol Osteo-Tab gives effective relief of persistent pain associated with Osteoarthritis.

Paracetamol Osteo-Tab Blisters has sustained release to relieve stiffness, sore joints and pain.

AFT Pharmaceuticals Paracetamol Osteo-Tab can be used in people with stomach ulcers, breastfeeding mothers and asthmatics sensitive to aspirin and NSAIDs.

Dosage:

For adults and children over 12 years of age: swallow two tablets whole with water 3 times daily every 6-8 hours. Doses should be equally spaced throughout the day. Do not take more than 6 tablets in 24 hours. Do not crush the tablets. Can be taken with or without food. For children aged 12-17, do not take for more than 48 hours unless under medical advice. For adults, do not take for more than a few days.

Ingredients:

Each sustained release capsule shaped tablet contains paracetamol 665mg.

Precautions:

Do not take Paracetamol Osteo-Tab – more frequently than every 6 hours; together with any other medicines containing paracetamol; if the seals on this package are broken or the package use-by date has expired.

Aust R 202407

Description

Paracetamol Osteo-Tab gives effective relief of persistent pain associated with Osteoarthritis.

Paracetamol Osteo-Tab Blisters has sustained release to relieve stiffness, sore joints and pain.

AFT Pharmaceuticals Paracetamol Osteo-Tab can be used in people with stomach ulcers, breastfeeding mothers and asthmatics sensitive to aspirin and NSAIDs.

Dosage:

For adults and children over 12 years of age: swallow two tablets whole with water 3 times daily every 6-8 hours. Doses should be equally spaced throughout the day. Do not take more than 6 tablets in 24 hours. Do not crush the tablets. Can be taken with or without food. For children aged 12-17, do not take for more than 48 hours unless under medical advice. For adults, do not take for more than a few days.

Ingredients:

Each sustained release capsule shaped tablet contains paracetamol 665mg.

Precautions:

Do not take Paracetamol Osteo-Tab – more frequently than every 6 hours; together with any other medicines containing paracetamol; if the seals on this package are broken or the package use-by date has expired.

Aust R 202407

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.